# SDR DALA2014092405231

- Difficulty date: September 20, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA ON FUEL ACCESS PANEL NR 1454C AT RT WING.  CORROSION ON SETLEMENT AREA AND COUNTERSINK WAS REMOVED, AND FOUND TO BE OUT OF LIMITS.   REPLACED IAW SRM 51-22-2A .
